Sale!

Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

£24.80 (as of June 17, 2020, 12:46 pm) & FREE Shipping. £12.94

Make sure this fits by entering your model number.
225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps

Description


Make sure this fits by entering your model number.
225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
Take one today and get long-lasting pain relief with Motrin IB tablets

Additional information

Product Dimensions

6 x 5 x 4 inches

Shipping Weight

3.2 ounces ()

Domestic Shipping

Currently, item can be shipped only within the U.S. and to APO-FPO addresses. For APO-FPO shipments, please check with the manufacturer regarding warranty and support issues.

International Shipping

This item is not eligible for international shipping.

Item model number

300450481627

Customer Reviews

4.8 out of 5 stars667 customer ratings

Brand

Motrin

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.”

Your email address will not be published. Required fields are marked *